# SDR CA040727014

- Difficulty date: July 15, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 5,754 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Spherical Stop
- Part number: LB412311
- Part serial: LK1716
- Condition: Unserviceable
- Location: Elastimeric
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEPARATION OF ELASTAMERIC NOTICED VISUALLY DURING (S) TYPE INSPECTION. VERY TOP MOST OB LAMINATION OF THE SHERICAL STOP WAS NOTED TO EXCEED PUBLISHED LIMITS.  NO MENTION OF INFLIGHT VIBRATIONS. THE PART WAS REPLACED.
